# SDR SB08014

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Blown
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT1926 - ON LIFTOFF AND GEAR RETRACTION OUT OF MCO, CREW LOST A SYSTEM HYDRAULICS AS LOW PRESSURE LIGHTS ILLUMINATED.  PUMPS WERE LEFT ON ABOUT FIVE MINUTES AFTER THE LOW PRESSURE LIGHTS ILLUMINATED.  FLUID WAS DEPLETED.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT MCO WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A TEMPORARY FLEX LINE INSTALLED IN THE LEFT WHEELWELL/WING ROOT AREA THAT HAD BLOWN.  REPLACED TEMPORARY HYDRAULIC LINE AND INSPECTED FILTERS FOR DEBRIS.  NONE FOUND.  FLUSHED A SYSTEM HYDRAULIC LINES AND REPLACED FILTERS.  ALSO, REPLACED A SYSTEM ELECTRIC MOTOR DRIVEN PUMP PER MM 29-15-22.  SERVICED HYDRAULIC SYSTEM RESERVOIR TO FULL.  LEAK CHECK AND OPERATIONAL CHECK GOOD.
